# SDR 01FDEA00179

- Difficulty date: March 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 2 ENG FIRE WARN LIGHT/BELL.  INSP ENG FIRE WARN ELEMENTS, FUEL HEATER, PLUMBING, AND BLD AIR DUCTS.  NO DEFECTS NOTED.  RAN NR 2 ENG PER JET RUN HDBK.  COULD NOT DUPLICATE DISCREPANCY.
